# SDR 96FDEA00371

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING 7-5310-7-3367B PT 1, DISCOVERED A CRACK IN THE FWD PRESSURE PAN STIFFENER AT BS 740 WL 208 LT.  ALSO, FOUND FWD PRESSURE PAN DAMAGED, FABRICATED NEW STIFFENER AND RIVETED TOGETHER NEW PAN.  ALL WORK ACCOMPLISHED PER FEDEX SRM 51-20-1 AND BOEING DRAWING NR 65-38294.
